An adaptive subdivision technique for the approximation of attractors and invariant measures

Michael Dellnitz, Oliver Junge

Research output: Contribution to journalArticlepeer-review

47 Scopus citations

Abstract

Recently subdivision techniques have been introduced in the numerical investigation of the temporal behavior of dynamical systems. In this article we intertwine the subdivision process with the computation of invariant measures and propose an adaptive scheme for the box refinement which is based on the combination of these methods. Using this new algorithm the numerical effort for the computation of box coverings is in general significantly reduced, and we illustrate this fact by several numerical examples.

Original languageEnglish
Pages (from-to)63-68
Number of pages6
JournalComputing and Visualization in Science
Volume1
Issue number2
DOIs
StatePublished - 1998
Externally publishedYes

Fingerprint

Dive into the research topics of 'An adaptive subdivision technique for the approximation of attractors and invariant measures'. Together they form a unique fingerprint.

Cite this